Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Julieos

Members
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Julieos

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi my daughter is 19, diagnosed with POTS, eds, gastroparesis many years ago. Also recently possible mast cell issues. We live in U.K., she was very unwell and bed bound for a number of years due to severe gastroparesis. Then the fatigue set in and was diagnosed with eds and POTS. She was beginning to improve managed couple of hours a day at college and exercised well on a recumbent bike. She got flu in January and just hasn't bounced back. We noticed she was having bradycardia too, dropping to the 30's when out and about. We've looked back on her fit bit and seen these bradycardia episodes have been there since she started wearing it in September but have been more frequent since January. They are happening daily between the hours of 12ish-2pm ish, usually 40's and 50's do happen at other times of the day but always early afternoon. She tends to study for a couple of hours at home in the morning then has to lie down as she gets intense nausea and fatigue, checks her heart rate and it always ties in that it's dropped. She's on Midodrine, takes that first thing, these episodes happen whether or not she's had Midodrine. Also in January started on Sodium Cromoglicate, Ceterizine and Ranitidine for Mast cell issues, these have really calmed down her vomiting and pain, also follows low histamine diet which has made massive difference. We've seen a cardiologist and had exercise test, tilt table and 7day holter monitor. Tests came back with POTS and normal heart electrical activity but noticeable bradycardia episodes range was 44-140. Cardiologist thinks bradycardia is due to vagus nerve issues. He is particularly interested in fact there is clear daily pattern to this and it's got worse since stomach issues sorted. He doesn't think it's due to medication. I've been reading about the vagus nerve and am trying to understand it more. Spoke to a Pharmacist who I work with and he mentioned something about Acetylcholine being released by nerve and this can cause bradycardia, so need drug to inhibit this??? Really not sure if I've understood him correctly!! There is a drug being used here - Pyridostigmine for POTS but it seems to cause bradycardia? Anyway sorry for such a long first post I just wondered if anyone had similar issues or any advice? My daughter has been so positive and focussed over the past few years to get her exams and now has been accepted to start University in September but her fatigue is so much worse that she is now getting really down about it. Thank you all
×
×
  • Create New...